Department of Mathematics and Systems Analysis

Current

Publications

Publications for the following people: Juha Kinnunen

2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2003 | 2002 | 2001 | 2000

2016

Berkovits, Lauri, Kinnunen, Juha, Martell, José María: Oscillation estimates, self-improving results and good-λ inequalities, JOURNAL OF FUNCTIONAL ANALYSIS. 270(9), 2016, p. 3559-3590. [BibTeX...]

Kinnunen, Juha, Silvestre Albero, Pilar: Resistance conditions, Poincaré inequalities, the Lip-lip condition and Hardy's inequalities, DEMONSTRATIO MATHEMATICA. 49(1), 2016, p. 50-63. [BibTeX...]

Kinnunen, Juha, Saari, Olli: On weights satisfying parabolic Muckenhoupt conditions, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 131, 2016, p. 289-299. [BibTeX...]

Kinnunen, Juha, Saari, Olli: Parabolic weighted norm inequalities and partial differential equations, ANALYSIS AND PDE. 9(7), 2016, p. 1711-1736. [BibTeX...]

Kinnunen, Juha, Lindqvist, Peter: Unbounded supersolutions of some quasilinear parabolic equations: A dichotomy A dichotomy, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 131, 2016, p. 229-242. [BibTeX...]

Kinnunen, Juha, Lukkari, Teemu, Lindqvist, Peter: Perron's method for the porous medium equation, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 18, 2016, p. 2953-2967. [BibTeX...]

Hakkarainen, Heikki, Kinnunen, Juha, Lahti, Panu, Lehtelä, Pekka: Relaxation and Integral Representation for Functionals of Linear Growth on Metric Measure spaces, ANALYSIS AND GEOMETRY IN METRIC SPACES. 2016(4), 2016, p. 288–313. [BibTeX...]

2015

Kinnunen, Juha, Korte, Riikka, Marola, Niko, Shanmugalingam, Nageswari: A characterization of BMO self-maps of a metric measure space, COLLECTANEA MATHEMATICA. 66(3), 2015, p. 405-421. [BibTeX...]

Heikkinen, Toni, Kinnunen, Juha, Korvenpaa, Janne, Tuominen, Heli: Regularity of the local fractional maximal function, ARKIV FOR MATEMATIK. 53(1), 2015, p. 127-154. [BibTeX...]

Kinnunen, Juha, Masson, Mathias: Parabolic comparison principle and quasiminimizers in metric measure spaces, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 143(2), 2015, p. 621-632. [BibTeX...]

Hakkarainen, Heikki, Kinnunen, Juha, Lahti, Panu: Regularity of minimizers of the area functional in metric spaces, ADVANCES IN CALCULUS OF VARIATIONS. 8(1), 2015, p. 55-68. [BibTeX...]

2014

Kinnunen, Juha, Shukla, Parantap: Gehring's lemma and reverse Hölder classes on metric measure spaces, COMPUTATIONAL METHODS IN FUNCTION THEORY. 14(2), 2014, p. 295-314. [BibTeX...]

Fujishima, Yohei, Habermann, Jens, Kinnunen, Juha, Masson, Mathias: Stability of parabolic quasiminimizers, POTENTIAL ANALYSIS. 41(3), 2014, p. 983-1004. [BibTeX...]

Kinnunen, Juha, Shukla, Parantap: The distance of L8 from BMO on metric measure spaces, Advances in Pure and Applied Mathematics. 5(2), 2014, p. 117-129. [BibTeX...]

Kinnunen, Juha, Shukla, Parantap: The structure of reverse Hölder classes on metric measure spaces, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 95, 2014, p. 666-675. [BibTeX...]

Kinnunen, Juha, Korte, Riikka, Shanmugalingam, Nageswari, Tuominen, Heli: Pointwise properties of functions of bounded variation in metric spaces, REVISTA MATEMATICA COMPLUTENSE. 27(1), 2014, p. 41-67. [BibTeX...]

Bojarski, Bogdan, Kinnunen, Juha, Zürcher, Thomas: Higher order Sobolev-type spaces on the real line, Journal of Function Spaces. 2014, 2014. [BibTeX...]

2013

Kinnunen, Juha, Korte, Riikka, Lorent, Andrew, Shanmugalingam, Nageswari: Regularity of sets with quasiminimal boundary surfaces in metric spaces, JOURNAL OF GEOMETRIC ANALYSIS. 23(4), 2013, p. 1607-1640. [BibTeX...]

Heikkinen, Toni, Kinnunen, Juha, Nuutinen, Juho, Tuominen, Heli: Mapping properties of the discrete fractional maximal operator in metric measure spaces, KYOTO JOURNAL OF MATHEMATICS. 53(3), 2013, p. 693-712. [BibTeX...]

Kinnunen, Juha, Korte, Riikka, Kuusi, Tuomo, Parviainen, Mikko: Nonlinear parabolic capacity and polar sets of superparabolic functions, MATHEMATISCHE ANNALEN. 355(4), 2013, p. 1349-13831. [BibTeX...]

Kinnunen, Juha, Lukkari, Teemu, Parviainen, Mikko: Local approximation of superharmonic and superparabolic functions in nonlinear potential theory, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS. 13(1), 2013, p. 291-307. [BibTeX...]

Kinnunen, Juha, Silvestre, Pilar: Resistance conditions and applications, ANALYSIS AND GEOMETRY IN METRIC SPACES.(1), 2013, p. 276-294. [BibTeX...]

Heikkinen, Toni, Kinnunen, Juha, Nuutinen, Juho, Tuominen, Heli: Mapping properties of the discrete fractional maximal function in metric measure spaces, KYOTO JOURNAL OF MATHEMATICS. 53(3), 2013, p. 693-712. [BibTeX...]

Bojarski, Bogdan, Ihnatsyeva, Lizaveta, Kinnunen, Juha: How to recognize polynomials in higher order Sopolev spaces, MATHEMATICA SCANDINAVICA. 112(2), 2013, p. 161-181. [BibTeX...]

2012

Kinnunen, Juha, Korte, Riikka, Shanmugalingam, Nageswari, Tuominen, Heli: A characterization of Newtonian functions with zero boundary values, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. 43(3), 2012, p. 507-528. [BibTeX...]

Kinnunen, Juha, Marola, Niko, Miranda, Michele, Paronetti, Fabio: Harnack´s inequality for parabolic De Giorgi classes in metric spaces, ADVANCES IN DIFFERENTIAL EQUATIONS. 17(9-10), 2012, p. 801-832. [BibTeX...]

2011

Ishige, K., Kinnunen, Juha: Initial trace for a doubly nonlinear parabolic equation, JOURNAL OF EVOLUTION EQUATIONS. 11(4), 2011, p. 943-957. [BibTeX...]

2010

Kinnunen, Juha, Korte, Riikka, Shanmugalingam, Nageswari, Tuominen, Heli: The De Giorgi measure and an obstacle problem related to minimal surfaces in metric spaces, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 93(6), 2010, p. 599-622. [BibTeX...]

Hakkarainen, Heikki, Kinnunen, Juha: The BV-capacity in metric spaces, MANUSCRIPTA MATHEMATICA. 132(1), 2010, p. 51-73. [BibTeX...]

Aalto, Daniel, Kinnunen, Juha: The discrete maximal operator in metric spaces, JOURNAL D ANALYSE MATHEMATIQUE. 111(1), 2010, p. 369-390. [BibTeX...]

Kinnunen, Juha, Lukkari, Teemu, Parviainen, Mikko: An existence result for superparabolic functions, JOURNAL OF FUNCTIONAL ANALYSIS. 258(3), 2010, p. 713-728. [BibTeX...]

Kinnunen, Juha, Korte, Riikka: Characterizations for the Hardy inequality, International Mathematical Series . 11, 2010, p. 239-254. [BibTeX...]

Kinnunen, Juha, Parviainen, Mikko: Stability for degenerate parabolic equations, ADVANCES IN CALCULUS OF VARIATIONS. 3(1), 2010, p. 29-48. [BibTeX...]

Kinnunen, Juha, Kotilainen, M., Latvala, Visa: Hardy-Littlewood type gradient estimates for quasiminimizers, BOLLETINO DELLUNIONE MATEMATICA ITALIANA: ARTICOLI DI RICERCA MATEMATICA. 3(9), 2010, p. 125-136. [BibTeX...]

2009

Ekonen, Markku, Kinnunen, Juha, Marola, Niko, Sbordone, Carlo: On Beckenbach-Rado type integral inequalitied, RICERCHE DI MATEMATICA. 58(1), 2009, p. 43-61. [BibTeX...]

2008

Kinnunen, Juha, Korte, Riikka: Characterizations of Sobolev inequalities on metric spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 344(2), 2008, p. 1093-1104. [BibTeX...]

Kinnunen, J.: On the definition and properties of superparabolic functions, Potential Theory and Related Fields, Kyoto University., p. 33-43. [BibTeX...]

Kinnunen, Juha, Korte, Riikka, Shanmugalingam, Nageswari, Tuominen, Heli: Lebesgue points and capacities via boxing inequality in metric spaces, INDIANA UNIVERSITY MATHEMATICS JOURNAL. 57, 2008, p. 401-430. [BibTeX...]

Kinnunen, Juha, Korte, Riikka, Shanmugalingam, Nageswari, Tuominen, Heli: Lebesgue points and capacities via the boxing inequality in metric spaces, INDIANA UNIVERSITY MATHEMATICS JOURNAL. 57(1), 2008, p. 401-430. [BibTeX...]

Aalto, Daniel, Kinnunen, J.: Maximal functions in Sobolev spaces, International Mathematical Series . 8, 2008, p. 25-67. [BibTeX...]

2007

Kinnunen, Juha, Kuusi, Tuomo: Local behaviour of solutions to doubly nonlinear parabolic equations, MATHEMATISCHE ANNALEN. 337(3), 2007, p. 705-728. [BibTeX...]

Kinnunen, Juha, Marola, Niko, Martio, Olli: Harnack's principle for quasiminimizers, RICERCHE DI MATEMATICA. 56(1), 2007, p. 73-88. [BibTeX...]

Harjulehto, Petteri, Kinnunen, Juha, Tuhkanen, Katja: Hölder quasicontinuity in variable exponen Sobolev spaces, Journal of Inequalities Applications., 2007, p. Art. ID 32324, 18. [BibTeX...]

Harjulehto, Petteri, Kinnunen, Juha, Lukkari, Teemu: Unbounded supersolutions of nonlinear equations with nonstandard growth, BOUNDARY VALUE PROBLEMS. 2007, 2007. [BibTeX...]

2003

Kinnunen, J., Lindqvist, P.: Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation, 2003. [BibTeX...]

Kinnunen, J., Martio, O.: Sobolev space properties of superharmonic functions on metric spaces, RESULTS IN MATHEMATICS. 44, 2003, p. 114-129. [BibTeX...]

Kinnunen, J., Martio, O.: Potential theory of quasiminimizers, ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA. 28(2), 2003, p. 459-490. [BibTeX...]

Kinnunen, Juha, Saksman, Eero: Regularity of the fractional maximal function, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 35(4), 2003, p. 529-535. [BibTeX...]

2002

Kinnunen, Juha, Lewis, John L.: Very weak solutions of parabolic systems of p-Laplacian type, ARKIV FOR MATEMATIK. 40(1), 2002, p. 105-132. [BibTeX...]

Kinnunen, Juha, Latvala, Visa: Lebesgue points for Sobolev functions on metric spaces, REVISTA MATEMATICA IBEROAMERICANA. 18(3), 2002, p. 685-700. [BibTeX...]

Kinnunen, Juha, Martio, Olli: Sobolev space properties of superharmonic functions on metric spaces, 2002. [BibTeX...]

Kinnunen, Juha, Latvala, Visa: Lebesque points for Sobolev functions on metric spaces, REVISTA MATEMATICA IBEROAMERICANA. 18, 2002, p. 685-700. [BibTeX...]

Kinnunen, Juha, Martio, Olli: Nonlinear potential theory on metric spaces, ILLINOIS JOURNAL OF MATHEMATICS. 46(3), 2002, p. 857-883. [BibTeX...]

Kinnunen, Juha, Shanmugalingam, Nageswari: Polar sets on metric spaces, 2002. [BibTeX...]

2001

Kinnunen, Juha, Shanmugalingam, N.: Regularity of quasi-minimizers on metric spaces, MANUSCRIPTA MATHEMATICA. 105(3), 2001, p. 401-423. [BibTeX...]

Kinnunen, Juha, Zhou, S.: A boundary estimate for nonlinear equations with discontinuous coefficients, DIFFERENTIAL AND INTEGRAL EQUATIONS. 14, 2001, p. 475-492. [BibTeX...]

Kinnunen, Juha: Minimal, maximal and reverse Hölder inequalities, Conference on the occasion of Olli Martio´s 60th birthday, Jyväskylä, 27-28.4.2001., p. 225-247. [BibTeX...]

2000

Kinnunen, J., Martio, O.: Maximal operator and superharmonicity, Function spaces, differential operators and nonlinear analysis, Syöte (Pudasjärvi), 10.-16.6.1999., p. 157-168. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi